# SDR AALA20150411005

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 58,709 hours, 20,262 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB LT ENGINE BLEED OFF & HOT BURNING ODOR IN COCKPIT & CABIN. DIVERTED.   R & R LT ENG HIGH STAGE PILOT VALVE IAW MM 36-11-08.  PERFORMED OPERATIONAL & LEAK CHECKS. ACCOMPLISHED SHED HIGH POWER RUN.  NOTED NO BURNING SMELLS THROUGHOUT THE CABIN.
